T Nation

Depo-Test Long term use

I have written 3 times trying to get some input on long term use.I’m 61 years old been working out for the past 7 to 8 years i guess and have been using depo-test 200mg at approximately every ten days to 2 weeks for the past 3 years or so. I would like to stop but everytime i get two or three weeks without it I feel like shit bad attitude and all that. Does somebody know something I can use to get me off this ride and back to normal.I have a Dr. that is open to suggestion.Thanks.

Your “shitty” feeling is simply the period of time in which your LH and testosterone levels are low. People experience this bad feeling while endogenous test is recovering. Although, this can be a really painful time and can take even longer for guys who are older. A quick suggestion would be to switch over to Androgel therapy for a month, perhaps two. This is because transdermal delivery won’t cause as much LH suppression. Then after this course of therapy, have him/her switch you to clomiphene. Try 100mg EOD for 2 weeks, then go to 50mg for the another two weeks. Also, add in 9-12 caps of tribex a day. Have free and total testosterone checked before and after therapy. Hopefully this will get you back to the point where you don’t feel “shitty” but there is never a guarantee. Hope this helps. Take care.

Thanks for your help…I will see my Dr. today and see what he can do…Joe